A Caltech Library Service

Radiation from Wide-Angle Conical Antennas Fed by a Coaxial Line

Papas, Charles H. and King, Ronold (1951) Radiation from Wide-Angle Conical Antennas Fed by a Coaxial Line. Proceedings of the IRE, 39 (1). pp. 49-51. ISSN 0096-8390.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


An approximate expression for the radiation from spherically capped conical antennas is derived by the Fourier-Laméeigen-function method. Radiation patterns have been calculated for antennas with flare angle of π/6 and various lengths.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1951 Institute of Radio Engineers. Decimal classification: R120XR326.612. Original manuscript received by the Institute, January 16, 1950. The research reported in this paper was made possible through support extended Cruft Laboratory, Harvard University, jointly by the Navy Department (Office of Naval Research), the Signal Corps of the U. S. Army, and the U. S. Air Force, under ONR Contract N5ori-76, T. O. 1.
Funding AgencyGrant Number
Harvard UniversityUNSPECIFIED
Office of Naval Research (ONR)N5ori-76, T. O. 1
U.S. Army Signal CorpsUNSPECIFIED
Issue or Number:1
Record Number:CaltechAUTHORS:20190304-140832889
Persistent URL:
Official Citation:C. H. Papas and R. King, "Radiation from Wide-Angle Conical Antennas Fed by a Coaxial Line," in Proceedings of the IRE, vol. 39, no. 1, pp. 49-51, Jan. 1951. doi: 10.1109/JRPROC.1951.230420
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:93448
Deposited By: Tony Diaz
Deposited On:04 Mar 2019 22:28
Last Modified:03 Oct 2019 20:54

Repository Staff Only: item control page